Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 9, 2021Chattooga County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 1:27 PM EDT for Chattooga County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 1:27 PM EDT (17:27 UTC)
Expired
Jul 9, 2021, 2:00 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Wind
50

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 91 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

229 
WWUS82 KFFC 091727
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
127 PM EDT Fri Jul 9 2021
 
GAZ002-011-019-091800-
Chattooga GA-Walker GA-Floyd GA-
127 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN WALKER
AND FLOYD COUNTIES UNTIL 200 PM EDT...

At 127 PM EDT...a strong thunderstorm was near Desoto State Park, or
9 miles northeast of Fort Payne...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Summerville, Trion, Lyerly, Menlo, Subligna, Tidings, Armuchee,
Coosa, Cloudland, Berryton, Chattoogaville, James H. Floyd State Park
and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3456 8517 3435 8511 3425 8530 3429 8546
      3462 8553
TIME...MOT...LOC 1727Z 292DEG 31KT 3450 8557 

WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 11:19 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 9, 11:19 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1119 AM EDT Fri Jul 9 2021

.UPDATE...

A cluster of showers and thunderstorms has entered far north
Georgia ahead of a disturbance traversing the upper level
northwesterly flow, and will continue to descend southward into
the forecast area over the next several hours. The 12Z morning
sounding indicates some modest cooling at the mid levels. This,
combined with dewpoints in the upper 60s to low 70s and
temperatures reaching into the 80s, will serve to destabilize the
airmass through the rest of this morning and afternoon. SBCAPE
values have already increased to near 2000 J/kg and will increase
further to 3000-3500 J/kg by mid-afternoon. As a result, isolated
storms within this cluster could become strong to severe, and
capable of producing damaging wind gusts, along with frequent
lightning and heavy rain.

King

&&

.PREV DISCUSSION... /Issued 715 AM EDT Fri Jul 9 2021/

PREV DISCUSSION... /Issued 340 AM EDT Fri Jul 9 2021/

.Morning Area Forecast Discussion...

SHORT TERM /Today through Saturday/...
500mb analysis shows a trough along the southeastern seaboard with
NW flow aloft across the CWA. The NW flow aloft will remain in place
through Saturday. The models are progging several upper disturbances
to drop SE in the flow, each potentially enhancing convective
development, especially along a weak surface front/trough dropping
south across northern portions of the state.

The weak surface boundary currently stretches from the southern Ohio
Valley back through the Lower Mississippi River Valley. The boundary
should slowly slip south through today and begin approaching
northern GA late this afternoon. Do think some of the models are a
little too fast with the southward progression. The front/trough
should remain across northern GA through Saturday.

PWATs remain pretty high and are averaging 2"+ through the period.
There will be abundant moisture/heating for afternoon/evening
convection. Each little disturbance aloft in the mid level flow will
help steepen lapse rates a bit, with some marginal values later this
afternoon. A little better lapse rates are progged on Saturday,
especially north of I-20. Boundary layer winds remain light, so any
storms that develop will be capable of producing locally heavy
rainfall. A few strong thunderstorms are possible and an isolated
severe thunderstorm isn't out of the question, but organized severe
weather is not anticipated through Saturday.

NListemaa

LONG TERM /Saturday Night through Thursday/...
No major forecast concerns expected through the long term period
with daytime temps slightly below normal and rain chances slightly
above normal.

Bermuda high firmly set up to the east with a cutoff upper low
developing and remaining stationary over the Midwest Sunday,
opening up and lifting NE possibly on Monday. A couple weak
tropical waves possibly pushing in from the ESE along the
southwestern periphery of the Atlantic upper ridge into the
southeast. No current model or NHC guidance suggest any
development of these waves or others in the Atlantic basin. While
there likely wont be any developed tropical systems, the moisture
content will remain above average with PW values around or even a
bit above 2.0 in, as noted in prev discussions. Any daytime
convection that develops will have very heavy rain with intense
rainfall rates of 2 in/hr and isolated total amounts 3 in.

Previous long term discussion from yesterday follows...

SNELSON

PREV DISCUSSION... /Issued 335 AM EDT Thu Jul 8 2021/

LONG TERM /Saturday through Thursday/...

The story through the long term period will be scattered to numerous
showers and storms each afternoon and evening as the forecast area
remains entrenched in a warm, tropical air mass. PWATs through the
period are progged to range from 1.5" to just over 2.0", which is
approaching the daily maximum value per sounding climo.

The upper-level pattern will transition from weak flow on Saturday
to meridional flow on Sunday as an upper low/trough digs across the
central U.S. while the Bermuda High edges over the Eastern Seaboard.
This will be the setup through Monday, with these two features
promoting broad ascent and continued moisture advection across the
CWA. As a result, will maintain chance to likely PoPs through the
weekend.

The upper trough will lift to the northeast over the course of
Monday through Wednesday as the western extent of the Bermuda High
spreads further across the Eastern Seaboard. Moisture advection
around the western periphery of the high will keep the CWA in a
soupy air mass. Daytime heating will generate scattered to numerous
showers and storms each day through the remainder of the period. A
few storms each day could be strong with the primary threats being
locally heavy rainfall, frequent lightning, and gusty winds.
Widespread severe weather is not anticipated at this time, as upper-
level support/dynamics will be lacking.

Martin

AVIATION...
12Z Update...
IFR/LIFR developed overnight south of the terminal sites early
this morning. The low clouds should burn off by mid/late morning.
BKN/OVC VFR cigs expected for the remainder of the day. Kept the
timing of the thunder in a TEMPO group for the late afternoon.
Winds will remain on the west side.

//ATL Confidence...12Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  70  90  71 /  40  30  40  10
Atlanta         88  71  88  71 /  60  30  40  10
Blairsville     80  65  83  65 /  60  20  50  20
Cartersville    87  69  89  70 /  60  40  30  20
Columbus        91  71  91  71 /  40  30  30  10
Gainesville     87  70  88  70 /  60  30  40  10
Macon           92  71  90  71 /  40  30  30  10
Rome            87  70  89  71 /  60  30  40  20
Peachtree City  88  70  88  70 /  50  30  30  10
Vidalia         91  73  89  72 /  40  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa/King
LONG TERM....SNELSON
AVIATION...NListemaa
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1132 AM EDT Fri Jul 9 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1132 AM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon and evening. In addition, a few strong to
severe thunderstorms will be possible, capable of producing
damaging wind gusts, as well as frequent lightning and small hail.
Very heavy rainfall could also occur with stronger storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous thunderstorms with very heavy rainfall are
expected across north and central Georgia Friday through Thursday,
mainly in the afternoon and evening. A few storms may become
strong with gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 9, 12:29 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Fri Jul 9 2021

GAZ006-007-091700-
Gilmer GA-Fannin GA-
1229 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILMER AND FANNIN COUNTIES UNTIL
100 PM EDT...

At 1228 PM EDT...a strong thunderstorm was near Mountaintown, or 8
miles north of Ellijay...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellijay, Blue Ridge, East Ellijay, Morganton, Jones Mill, Higdon,
Loving, Cohutta Wilderness, Epworth, Pisgah, Mineral Bluff, Cherry
Log, Mountaintown, Colwell and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8417 3458 8426 3473 8463 3479 8462
      3479 8461 3482 8458 3483 8459 3485 8462
      3499 8460
TIME...MOT...LOC 1628Z 290DEG 25KT 3481 8452

WIND...40MPH
Special weather statement, Jul 9, 12:39 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1239 PM EDT Fri Jul 9 2021

GAZ002-011-019-091715-
Chattooga GA-Walker GA-Floyd GA-
1239 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER AND NORTHEASTERN FLOYD COUNTIES UNTIL 115 PM
EDT...

At 1238 PM EDT...a strong thunderstorm was over Center Post, or 7
miles north of Summerville...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill, Tidings,
Everett Springs and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3470 8535 3465 8505 3462 8505 3461 8506
      3459 8506 3458 8507 3455 8506 3454 8507
      3454 8509 3451 8509 3439 8516 3453 8544
TIME...MOT...LOC 1638Z 293DEG 17KT 3459 8531

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 9, 1:01 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Fri Jul 9 2021

GAZ002-011-012-019-020-091730-
Chattooga GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
101 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER...WESTERN GORDON...NORTHWESTERN BARTOW AND
NORTHEASTERN FLOYD COUNTIES UNTIL 130 PM EDT...

At 100 PM EDT...a strong thunderstorm was over Subligna, or 11 miles
west of Calhoun...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Adairsville, Resaca, Plainville, Pinson, Oostanaula,
Subligna, Sugar Valley, Everett Springs and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3466 8515 3463 8505 3461 8505 3462 8501
      3457 8486 3443 8487 3433 8500 3447 8529
TIME...MOT...LOC 1700Z 294DEG 19KT 3454 8515

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 9, 1:09 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
109 PM EDT Fri Jul 9 2021

GAZ097-109-091745-
Laurens GA-Dodge GA-
109 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS AND DODGE
COUNTIES UNTIL 145 PM EDT...

At 109 PM EDT...a strong thunderstorm was over Gresston, or near
Eastman...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eastman, Dubois, Gresston, Plainfield, Yonkers, Roddy and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3225 8335 3240 8322 3227 8297 3215 8301
      3210 8314
TIME...MOT...LOC 1709Z 307DEG 19KT 3229 8322

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 9, 1:24 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EDT Fri Jul 9 2021

GAZ014-015-023-091800-
Hall GA-Dawson GA-Lumpkin GA-
124 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL...SOUTHEASTERN
DAWSON AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 200 PM EDT...

At 124 PM EDT...a strong thunderstorm was over Murrayville, or 7
miles southeast of Dahlonega...moving south at 15 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Dahlonega, Garland, Murrayville, War Hill Park and
Auraria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3452 8383 3452 8384 3451 8384 3450 8382
      3435 8371 3430 8394 3431 8395 3433 8395
      3434 8401 3449 8404 3454 8384
TIME...MOT...LOC 1724Z 340DEG 14KT 3444 8392

WIND...40MPH
Special weather statement, Jul 9, 1:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
127 PM EDT Fri Jul 9 2021

GAZ002-011-019-091800-
Chattooga GA-Walker GA-Floyd GA-
127 PM EDT Fri Jul 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN WALKER
AND FLOYD COUNTIES UNTIL 200 PM EDT...

At 127 PM EDT...a strong thunderstorm was near Desoto State Park, or
9 miles northeast of Fort Payne...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Rome, Summerville, Trion, Lyerly, Menlo, Subligna, Tidings, Armuchee,
Coosa, Cloudland, Berryton, Chattoogaville, James H. Floyd State Park
and Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3456 8517 3435 8511 3425 8530 3429 8546
      3462 8553
TIME...MOT...LOC 1727Z 292DEG 31KT 3450 8557

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:12 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton48 min
Jul 8, 9:56 PM EDTSpecial Weather StatementFFCMorgan, Newton, Oconee, Rockdale49 min
Jul 9, 11:23 AM EDTSpecial Weather StatementFFCWhitfield22 min
Jul 9, 11:47 AM EDTSpecial Weather StatementFFCMurray43 min
Jul 9, 12:29 PM EDTSpecial Weather StatementFFCFannin, Gilmer31 min
Jul 9, 12:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Jul 9, 1:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCDodge36 min
Jul 9, 1:24 PM EDTSpecial Weather StatementFFCHall36 min
Jul 9, 1:37 PM EDTSpecial Weather StatementFFCGordon38 min
Jul 9, 1:59 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield31 min
Jul 9, 2:11 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon34 min
Jul 9, 2:18 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton27 min
Jul 9, 2:22 PM EDTSpecial Weather StatementFFCPolk8 min
Jul 9, 2:28 PM EDTSpecial Weather StatementFFCMorgan, Oconee47 min
Jul 9, 2:33 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more27 min
Jul 9, 2:36 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe, Wilkes24 min
Jul 9, 2:40 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more35 min
Jul 9, 2:47 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton28 min
Jul 9, 3:03 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Fulton, Gwinnett27 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more24 min
Jul 9, 3:11 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale19 min
Jul 9, 3:24 PM EDTSpecial Weather StatementFFCBarrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more36 min
Jul 9, 3:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Douglas, Fulton28 min
Jul 9, 3:43 PM EDTSpecial Weather StatementFFCHancock, Putnam, Warren32 min
Jul 9, 4:04 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Jasper, Spalding41 min
Jul 9, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jefferson, Putnam45 min
Jul 9, 4:40 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more50 min
Jul 9, 5:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson40 min
Jul 9, 5:20 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen40 min
Jul 9, 5:34 PM EDTSpecial Weather StatementFFCBibb, Crawford11 min
Jul 9, 5:44 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more46 min
Jul 9, 5:56 PM EDTSpecial Weather StatementFFCEmanuel, Toombs, Treutlen34 min
Jul 9, 6:28 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more62 min
Jul 9, 7:10 PM EDTSpecial Weather StatementFFCTelfair, Wilcox65 min
Jul 9, 7:14 PM EDTSpecial Weather StatementFFCMuscogee46 min
Jul 9, 7:26 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Wheeler34 min
Jul 9, 7:34 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Jul 9, 7:59 PM EDTSpecial Weather StatementFFCChattahoochee, Macon, Marion, Schley46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.